MIA cover

Mathematical Inequalities & Applications

Volume: 10

Year: 2007


Issue: 1 (January, 2007)
Article number / DOI Authors / Title Pages Abstract Article
10-01 Ivica Gusić: A noncommutative AG inequality 1–7 View View
10-02 Dietrich Burde: A remark on an inequality for the prime counting function 9–13 View View
10-03 S. Abramovich, L-E. Persson, J. Pečarić, S. Varošanec: General inequalities via isotonic subadditive functionals 15–28 View View
10-04 Borbála Fazekas: Decision functions and characterization of their properties 29–43 View View
10-05 Slavko Simić: Inequalities for Ψ function 45–48 View View
10-06 L. Leindler: An addendum of an equivalence theorem 49–55 View View
10-07 Ling Zhu: A solution of a problem of Oppeheim 57–61 View View
10-08 George A. Anastassiou: Fuzzy random Korovkin theory and inequalities 63–94 View View
10-09 Sukhwinder Singh, Sushma Gupta, Sukhjit Singh: On a problem of univalence of functions satisfying a differential inequality 95–98 View View
10-10 E. Akın-Bohner: Positive increasing solutions of quasilinear dynamic equations 99–110 View View
10-11 Dong Seung Kang, Hahng-Yun Chu: On the Hyers-Ulam-Rassias stability of a n-dimensional quadratic functional equation 111–124 View View
10-12 Ekrem Savaş, B. E. Rhoades: Double summability factor theorems and applications 125–149 View View
10-13 Ianna H. West, A. S. Vatsala: Generalized monotone iterative method for integro differential equations with periodic boundary conditions 151–163 View View
10-14 Aleš Nekvinda: Embeddings between discrete weighted Lebesgue spaces with variable exponents 165–172 View View
10-15 Jorge J. Betancor: Hankel convolution on the dual of a space of entire functions 173–197 View View
10-16 Abdellah Bnouhachem: Some new properties for the resolvent operator 199–203 View View
10-17 A. Grüne, R. Klein, C. Miori, S. Segura Gomis: Chords halving the area of a planar convex set 205–216 View View
10-18 Béla Vizvári: New upper bounds on the probability of events based on graph structures 217–228 View View
Issue: 2 (April, 2007)
Article number / DOI Authors / Title Pages Abstract Article
10-19 Sergey Tikhonov: Smoothness conditions and Fourier series 229–242 View View
10-20 Hidefumi Katsuura, Samih Obaid: Inequalities involving trigonometric and hyperbolic functions 243–250 View View
10-21 Gejun Bao, Yi Ling: Weighted integral inequalities of Poincaré type 251–259 View View
10-22 Soon-Mo Jung, Ki-Suk Lee: Hyers-Ulam stability of first order linear partial differential equations with constant coefficients 261–266 View View
10-23 Lars-Erik Persson, Vladimir Stepanov, Peter Wall: Some scales of equivalent weight characterizations of Hardy's inequality: the case q<p 267–279 View View
10-24 Ioan Gavrea: An extension of Buzano's inequality in inner product spaces 281–285 View View
10-25 Dah-Yan Hwang: Some interpolations and refinements of Hadamard's inequality for r-convex functions in Carnot groups 287–297 View View
10-26 Tomasz Rychlik: Optimal bounds for linear functionals on monotone functions 299–310 View View
10-27 Sin-Ei Takahasi, Takeshi Miura, Takahiro Hayata: On Wirtinger's inequality and its elementary proof 311–319 View View
10-28 Daniel Breaz, Shigeyoshi Owa: Some extensions of univalent conditions for certain integral operator 321–325 View View
10-29 Hüseyin Irmak, Ravinder Krishna Raina: Certain properties arising from some inequalities concerning subclasses of multivalently analytic functions 327–334 View View
10-30 Jan Vybíral: A remark on better λ-inequality 335–341 View View
10-31 Yong-Kui Chang, Li-Mei Qi: Controllability of nonautonomous semilinear integrodifferential inclusions in Banach spaces 343–350 View View
10-32 Gwang Hui Kim: A generalization of Hyers-Ulam-Rassias stability of the G-functional equation 351–358 View View
10-33 Kazimierz Nikodem, Thomas Riedel, Prasanna K. Sahoo: The stability problem of the Hermite-Hadamard inequality 359–363 View View
10-34 Ekrem Savaş: On a summability factor theorem 365–370 View View
10-35 N. K. Govil, Vijay Gupta: Direct estimates in simultaneous approximation for Durrmeyer type operators 371–379 View View
10-36 Takashi Sano: Furuta inequality of indefinite type 381–387 View View
10-37 Yeol Je Cho, Heng-you Lan: A new class of generalized nonlinear multi-valued quasi-variational-like inclusions with H-monotone mappings 389–401 View View
10-38 K. R. Kazmi, F. A. Khan: Sensitivity analysis for parametric general set-valued mixed varitional-like inequality in uniformly smooth Banach space 403–415 View View
10-39 Jian-wen Peng: Generalized vector quasi-variational-like inequalities 417–426 View View
10-40 Stefan M. Stefanov: On the solution of variational inequality problems by using cutting plane methods 427–436 View View
10-41 N. Behera, C. Nahak, S. Nanda: Generalized (ρ,θ)-η-B-vexity and generalized (ρ,θ)-η-B-preinvexity 437–446 View View
10-42 Peter R. Mercer: The Dunkl-Williams inequality in an inner product space 447–450 View View
10-43 Mikio Kato, Kichi-Suke Saito, Takayuki Tamura: Sharp triangle inequality and its reverse in Banach spaces 451–460 View View
10-44 Josip Pečarić, Rajna Rajić: The Dunkl-Williams inequality with n elements in normed linear spaces 461–470 View View
Issue: 3 (July, 2007)
Article number / DOI Authors / Title Pages Abstract Article
10-45 C. Radhakrishna Rao: Antieigenvalues and antisingularvalues of a matrix and applications to problems in statistics 471–489 View View
10-46 J. C. Rosales, J. M. Urbano-Blanco: Contracted modular Diophantine inequalities and numerical semigroups 491–498 View View
10-47 Zhen-Hang Yang: On the log-convexity of two-parameter homogeneous functions 499–516 View View
10-48 Jamal Rooin, Mehdi Hassani: Some new inequalities between important means and applications to Ky Fan - type inequalities 517–527 View View
10-49 Branko J. Malešević: An application of λ-method on inequalities of Shafer-Fink's type 529–534 View View
10-50 Marek Niezgoda: On the Chebyshev functional 535–546 View View
10-51 L. Nikolova, L.-E. Persson, E. Ushakova, A. Wedestig: Weighted Hardy and Pólya-Knopp inequalities with variable limits 547–557 View View
10-52 Feng Qi, Shou-Xin Chen, Chao-Ping Chen: Monotonicity of ratio between the generalized logarithmic means 559–564 View View
10-53 Shanhe Wu: A further generalization of Aczél's inequality and Popoviciu's inequality 565–573 View View
10-54 T. N. Shanmugam, S. Sivasubramanian, S. Owa: On sandwich theorems for certain subclasses of analytic functions involving a linear operator 575–585 View View
10-55 Tibor K. Pogány, H. M. Srivastava: Some two-sided bounding inequalities for the Butzer-Flocke-Hauss omega function 587–595 View View
10-56 Bashir Ahmad, S. Sivasundaram: Some stability results for set integro-differential equations 597–605 View View
10-57 Mustafa Hasanbulli, Yuri V. Rogovchenko: Asymptotic behavior of nonoscillatory solutions of second order nonlinear neutral differential equations 607–618 View View
10-58 Hüseyin Bor: A note on absolute Riesz summability factors 619–625 View View
10-59 Qinghe Yin: Positivity of a class of cosine sums, II 627–642 View View
10-60 M. Lorente, M. S. Riveros: Two extrapolation theorems for related weights and applications 643–660 View View
10-61 Petr Gurka, Petteri Harjulehto, Aleš Nekvinda: Bessel potential spaces with variable exponent 661–676 View View
10-62 K. R. Kazmi, A. Khaliq, A. Raouf: Iterative approximation of solution of generalized mixed set-valued variational inequality problem 677–691 View View
10-63 Yuan Jun, Lv Songjun, Leng Gangsong: The p-affine surface area 693–702 View View
10-64 Ma Tongy, Zhao Lingzhi, Yuan Jun: Inequalities for the incenter simplices 703–709 View View
10-83 Tomasz Rychlik: Correction of "Optimal bounds for linear functionals on monotone functions" 711–711 View View
Issue: 4 (October, 2007)
Article number / DOI Authors / Title Pages Abstract Article
10-65 Shu-Qian Shen, Ting-Zhu Huang: Several inequalities for the largest singular value and the spectral radius of matrices 713–722 View View
10-66 Jinhai Chen: On bounds of matrix eigenvalues 723–726 View View
10-67 Ling Zhu: On Wilker-type inequalities 727–731 View View
10-68 W. M. Shah, A. Liman: On the zeros of a class of polynomials 733–744 View View
10-69 Kaizhong Guan: A class of symmetric functions for multiplicatively convex function 745–753 View View
10-70 S. S. Chang, Y. J. Cho, J. K. Kim: On the two-step projection methods and applications to variational inequalities 755–760 View View
10-71 Piroska Lakatos, László Losonczi: Circular interlacing with reciprocal polynomials 761–769 View View
10-72 G. di Blasio, F. Feo, M. R. Posteraro: Regularity results for degenerate elliptic equations related to Gauss measure 771–797 View View
10-73 Feng Qi, Shou-Xin Chen: Complete monotonicity of the logarithmic mean 799–804 View View
10-74 Yong Chan Kim: Some Inequalities for Uniformly Locally Univalent Functions on the Unit Disk 805–809 View View
10-75 Qing-Hua Ma, Josip Pečarić: Some new retarded Volterra-Fredholm type integral inequalities with power nonlinear and their applications 811–826 View View
10-76 Árpád Baricz: Some inequalities involving generalized Bessel functions 827–842 View View
10-77 Ryskul Oinarov, Christopher A. Okpoti, Lars-Erik Persson: Weighted inequalities of Hardy type for matrix operators: the case q<p 843–861 View View
10-78 Raghib Abu-Saris, Mowaffaq Hajja: Internal cubic symmetric forms in a small number of variables 863–868 View View
10-79 M. Çağlar, Y. Polatoğlu: New distortion theorems for Sakaguchi functions 869–874 View View
10-80 A. D. Gadjiev, A. Aral, Ilham A. Aliev: On behaviour of the Riesz and generalized Riesz potentials as order tends to zero 875–888 View View
10-81 Jisoo Byun, Inbo Sim: A relation between two classes of indefinite weights in singular one-dimensional p-Laplacian problems 889–894 View View
10-82 Kil-Woung Jun, Hark-Mahn Kim: On the Hyers-Ulam-Rassias stability problem for approximately k-additive mappings and functional inequalities 895–908 View View